# SDR ABXA9700869

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: SB5523AX501AX
- Condition: Corroded Skin
- Location: Empenage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RUDDER SKIN WAS FOUND BULGED IN TWO AREAS AT THE TRAILING EDGE.  THE RUDDER WAS REPLACED IAW DC9 MM.
